# SDR USAA2009120493303

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 32,287 hours, 17,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1110 - JAX - CLT - EMERGENCY LIGHTS - LENS MISSING ON EMERGENCY EXIT LIGHT ROW 3.  REPLACED MISSING LENS.
